# SDR AALA202104199020

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737-8
- Aircraft serial: 44484
- Aircraft time: 281 hours, 134 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M9278
- Condition: Low Pressure
- Location: Nr 2
- Part time: 281 hours, 134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK FOUND NUMBER 2 LIFE RAFT PRESSURE BELOW LIMITS. REPLACED LIFE NUMBER 2 LIFE RAFT PER AMM 25-64-00.
